# SDR RAIA00610028

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 13,570 hours, 12,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Turbine
- Part number: 8152403
- Part serial: 9912032
- Condition: Smoke
- Part time: 13,302 hours, 12,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT NR 7956 - DTW - STRONG ODOR OF SMOKE IN COCKPIT AND CABIN.  VISUAL INDICATION OF SMOKE IN COCKPIT AND FROM ROW 14 TO THE BACK.  MAINTENANCE INSPECTED THE AIRCRAFT FOR THE SOURCE OF THE SMOKE AND DETERMINED THAT THE NR 1 COOLING TURBINE HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 COOLING TURBINE AND OPS CHECKED WITH NO FURTHER DEFECTS NOTED.
